Chebyshev and L1 solutions of overdetermined systems of linear equations with bounded variables

Download
  1. Get@NRC: Chebyshev and L1 solutions of overdetermined systems of linear equations with bounded variables (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1080/01630568608816220
AuthorSearch for:
TypeArticle
Journal titleNumerical Functional Analysis and Optimization
ISSN0163-0563
Volume8
Issue3-4
Pages399418; # of pages: 20
AbstractTwo algorithms are here presented. The first one is for obtaining a Chebyshev solution of an overdetermined system of linear equations subject to bounds on the elements of the solution vector. The second algorithm is for obtaining an L1 solution of an overdetermined system of linear equations subject to the same constraints. Efficient solutions are obtained using linear programming techniques. Numerical results and comments are given.
Publication date
LanguageEnglish
AffiliationNational Research Council Canada
Peer reviewedYes
NRC number25258
NPARC number21273717
Export citationExport as RIS
Report a correctionReport a correction
Record identifier6065eadc-a9d3-4ed9-ae35-3a32a2058919
Record created2015-01-20
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)
Date modified: